# SDR DXTA2011052504594

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 4,743 hours, 3,123 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GOT THE AMBER HYDRAULIC VOLUME LOW CAS MESSAGE WITH THE ACCOMPANYING LOW VOLUME ON THE GAUGE.  RAN THE CHECK LIST AND LANDED USING THE PNEUMATIC BRAKES AND NOSE WHEEL STEERING.  ABLE TO EXTEND THE GEAR NORMALLY.  FOUND RT SPEEDBRAKE RETRACE LINE LEAKING IN WIRING, JUST OTBD OF WHEEL WELL.  R & R DAMAGED PORTION OF LINE & SPLICED IN NEW LINE IAW MM 20-10-06.  SPEED BRAKE RETRACE LINE LEAK AND OPS CHECKED GOOD. PERFORMED BRAKE BLEEDING IAW MM 32-42-10. SERVICED EMERGENCY BRAKE BOTTLE IAW MM 12-13-01. SERVICED HYD RESERVOIR IAW MM 12-12-02.
